# SDR SWAA2017062214564

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 34,615 hours, 20,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD OVERWING CENTER EMERGENCY EXIT SIGN FACE PLATE LOOSE.  R & R THE LIGHT ASSEMBLY IAW MM.
